Solutions positives et mesure harmonique pour des opérateurs paraboliques dans des ouverts «lipschitziens»
Annales de l'Institut Fourier, Volume 41 (1991) no. 3, p. 601-649
Let L be a parabolic operator on R n+1 written in divergence form and with Lipschitz coefficients relatively to an adapted metric. We compare, near the boundary, the relative behavior of positive L-solutions on a Lipschitz domain. We first establish a so-called weak boundary Harnack principle. We then establish a uniform Harnack principle for certain particular positive L-solutions. This principle then allows us to prove another strong boundary Harnack principle for certain pairs of positive L-solutions. Then, we can generalize to L-operators some of J. T. Kemper results: we characterize the Martin boundary for “Lipschitz” domains and we show that the positive L-solutions on such domains admit non tangential limits except for a negligible set with respect to harmonic measure. Finally, in the last part, and for slightly more regular domains, we establish the equivalence between harmonic measure, adjoint harmonic measure and surface measure thus developing some results of J. M. Wu and R. Kaufman.
Soit L un opérateur parabolique sur R n+1 écrit sous forme divergence et à coefficients lipschitziens relativement à une métrique adaptée. Nous cherchons à comparer près de la frontière le comportement relatif des L-solutions positives sur un domaine “lipschitzien”. Dans un premier temps, nous démontrons un principe de Harnack uniforme pour certaines L-solutions positives. Ce principe nous permet alors de démontrer une inégalité de Harnack forte à la frontière pour certains couples de L-solutions positives. Nous sommes alors en mesure de généraliser aux opérateurs L des résultats de J. T. Kemper : nous caractérisons la frontière de Martin des ouverts “lipschitziens” et montrons que les L-solutions positives sur ces ouverts admettent des limites non tangentielles hors d’un ensemble négligeable pour la mesure harmonique. Enfin, dans une dernière partie, nous établissons pour des ouverts un peu plus réguliers, l’équivalence entre mesure harmonique, mesure harmonique adjointe et mesure de surface, précisant ainsi des travaux de J.M. Wu et R. Kaufman.
@article{AIF_1991__41_3_601_0,
     author = {Heurteaux, Yanick},
     title = {Solutions positives et mesure harmonique pour des op\'erateurs paraboliques dans des ouverts \guillemotleft{}lipschitziens\guillemotright{}},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {41},
     number = {3},
     year = {1991},
     pages = {601-649},
     doi = {10.5802/aif.1267},
     mrnumber = {93c:35058},
     zbl = {0734.35040},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1991__41_3_601_0}
}
Solutions positives et mesure harmonique pour des opérateurs paraboliques dans des ouverts «lipschitziens». Annales de l'Institut Fourier, Volume 41 (1991) no. 3, pp. 601-649. doi : 10.5802/aif.1267. https://aif.centre-mersenne.org/item/AIF_1991__41_3_601_0/

[1] A. Ancona, Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine lipschitzien, Ann. Inst. Fourier, 28-4 (1978), 162-213. | Numdam | MR 80d:31006 | Zbl 0377.31001

[2] A. Ancona, Une propriété de la compactification de Martin d'un domaine euclidien, Ann. Inst. Fourier, 29-4 (1979), 71-90. | Numdam | MR 81f:31013 | Zbl 0589.31002

[3] A. Ancona, Régularité d'accés des bouts et frontière de Martin d'un domaine euclidien, J. Math. Pures & Appl., 63 (1984), 215-260. | MR 86f:31005 | Zbl 0509.31006

[4] A. Ancona, Comparaison des mesures harmoniques et des fonctions de Green pour des opérateurs elliptiques sur un domaine lipschitzien, C. R. Acad. Sc., Paris 294, série 1 (1982), 505-508. | MR 83f:35040 | Zbl 0504.35037

[5] D.G. Aronson, Bounds for the fundamental solution of a parabolic equation, Bull. Amer. Math. Soc., 73 (1967), 890-896. | MR 36 #534 | Zbl 0153.42002

[6] L. Carleson, On the existence of boundary values for harmonic functions of several variables, Ark. för Math., 4 (1962).. | MR 28 #2232 | Zbl 0107.08402

[7] B. Dalhberg, Estimates of harmonic measure, Arch. Rat. Mech. and Anal., 65, n°3 (1978), 275-288. | Zbl 0406.28009

[8] J.L. Doob, A relative Fatou theorem, Proc. Nat. Acad. Sci., USA, 45 (1959), 215-222. | MR 21 #5822 | Zbl 0106.07801

[9] J.L. Doob, Classical potential theory and its probabilistic counterpart, New York, Springer-Verlag, 1984. | MR 85k:31001 | Zbl 0549.31001

[10] E.B. Fabes & D.W. Stroock, A new proof of Moser's parabolic Harnack inequality via the old idea of Nash. Arch. Rat. Mech. and Anal., 96 (1986), 326-338. | MR 88b:35037 | Zbl 0652.35052

[11] E.B. Fabes, N. Garofalo & S. Salsa, Comparison Theorems for Temperatures in non-cylindrical domains, Atti della Accademia Nazionale dei Lincei, 77 (1984), 1-12. | MR 88i:35069 | Zbl 0625.35007

[12] E.B. Fabes, N. Garofalo & S. Salsa, A backward Harnack inequality and Fatou theorem for nonnegative solutions of parabolic equations, Illin. J. of Maths., 30 n°4 (1986), 536-565. | MR 88d:35089 | Zbl 0625.35006

[13] E.B. Fabes, N. Garofalo & E. Lanconelli, Wiener's criterion for divergence form parabolic operators with C1-Dini continious coefficients, Duke Math. Journal, 59-1 (1989), 191-232. | MR 90k:35115 | Zbl 0705.35057

[14] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood cliffs, N.J., 1964. | MR 31 #6062 | Zbl 0144.34903

[15] R.M. Herve, Recherches sur la théorie axiomatique des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), 415-471. | Numdam | MR 25 #3186 | Zbl 0101.08103

[16] Y. Heurteaux, Inégalités de Harnack à la frontière pour des opérateurs paraboliques, thèse Paris 11, France, 1989. | MR 90f:35085 | Zbl 0661.47042

[17] Y. Heurteaux, Inégalités de Harnack à la frontière pour des opérateurs paraboliques, C.R. Acad. Sci., Paris, 308, série 1 (1989), 401-404. | MR 90f:35085 | Zbl 0661.47042

[18] Y. Heurteaux, Inégalités de Harnack à la frontière pour des opérateurs paraboliques (2). Estimations de la mesure harmonique de certains ouverts de Rn+1, C.R. Acad. Sci., Paris, 308, série 1 (1989), 441-444. | Zbl 0661.47042

[19] R.A. Hunt & R.L. Wheeden, On the boundary values of harmonic functions, Trans. Amer. Math. Soc., 32 (1968), 307-322. | MR 37 #1634 | Zbl 0159.40501

[20] R.A. Hunt & R.L. Wheeden, Positive harmonic functions on Lipschitz domains, Trans. Amer. Math. Soc., 147 (1970), 507-528. | MR 43 #547 | Zbl 0193.39601

[21] R. Kaufman & J.M. Wu, Singularity of parabolic measures, Compositio Mathematica, 40 n°2 (1980), 243-250. | Numdam | MR 81e:35055 | Zbl 0387.31001

[22] J.T. Kemper, Temperatures in several variables: kernel functions, representations and parabolic boundary values, Trans. Amer. Math. Soc., 167 (1972), 243-262. | MR 45 #3971 | Zbl 0238.35039

[23] J.L. Lewis & J. Silver, Parabolic measure and the Dirichlet problem for the heat equation in two dimensions, Ind. U. Maths. Journal, 37, n°3 (1988). | MR 90e:35079 | Zbl 0698.35068

[24] R.S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc., (1941), 137-172. | JFM 67.0343.03 | MR 2,292h | Zbl 0025.33302

[25] J. Moser, A Harnack inequality for parabolic differential equations, Comm. Pure & Appl. Math., 17 (1964), 101-134. | MR 28 #2357 | Zbl 0149.06902

[26] W. Rudin, Real and complex analysis, 2nd. ed., Mc Graw-Hill, 1974. | MR 49 #8783 | Zbl 0278.26001

[27] J. Serrin, On the Harnack inequality for linear elliptic equations, J. Anal. Math., 4 (1956), 292-308. | MR 18,398f | Zbl 0070.32302

[28] D. Sibony, Théorème de limites fines et problème de Dirichlet, Ann. Inst. Fourier, 18-2 (1968), 121-134. | Numdam | MR 39 #7127 | Zbl 0187.35902

[29] K.O. Widman, On the boundary behavior of solutions to a class of elliptic partial differential equations, Ark. för Math., 6 (1967), 485-533. | MR 36 #2949 | Zbl 0166.37702

[30] J.M. Wu, On parabolic measures and subparabolic functions, Trans. Amer. Math. Soc., 251 (1979), 171-186. | MR 82b:31019a | Zbl 0426.35044